# SDR UPS02839015

- Difficulty date: August 7, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK, LIGHTS CHECK NORMAL.
